Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Second-order linear systems with summable coefficients


Author: J. H. Sturdivant
Journal: Trans. Amer. Math. Soc. 30 (1928), 560-566
MSC: Primary 34A30; Secondary 34C10
MathSciNet review: 1501445
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34C10

Retrieve articles in all journals with MSC: 34A30, 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501445-X
Article copyright: © Copyright 1928 American Mathematical Society